Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

What could be the reason for gas in stomach?

Hi, I feel that my stomach is filled with gas. sometimes, it goes as a loose motion with more gas. How to rectify it? I am a Vegetarian, is there any food restriction required? is it a cause of worry?
Asked On : Fri, 29 Apr 2011
Answers:  2 Views:  517
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Naturopathy & Yoga Specialist 's  Response
avoid stress and take the powder of barks leaves of pome granate with honey.twice a day for one month .and practice deeper relaxation techniqeus to destress your self. dr.bharathi
Answered: Wed, 4 May 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Excessive gas formation can be due to more acid secretion in stomach due to various reasons.Either it could be due to bad food habits,more intake of cold drinks etc.Stress could be another reason.Avoid fermented foods,food with spices,maize products etc.Take regular diet,plan your diet well.If not improved please talk to your doctor about the medicines.bye.
Answered: Tue, 3 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor